# SDR AALA20100420TUL04

- Difficulty date: April 20, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 31,237 hours, 12,804 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Punctured
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD AFT FLAP LOWER ONE PUNCTURE.  INSTALLED DOUBLER PER SRM 51-70-10-2R2 AND AARD 57-50-1.
